# SDR C2XA08IA270

- Difficulty date: December 29, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 11,093 hours, 6,230 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Part number: AC251B12
- Condition: Separated
- Location: Windshield
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2079, THE CREW REPORTED THE BLACK SEALER ON THE CAPT SIDE WINDOW PEELED OFF IN FLIGHT AND WENT THROUGH THE NUMBER ONE ENGINE CAUSING A BURNING SMELL.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED THE EXCESS SEALANT FROM THE CAPTAINS SIDE WINDOW, INSPECTED THE NUMBER ONE ENGINE WITH NO EVIDENCE OF INGESTION OF SEALANT NOTED, OPERATIONALLY CHECKED THE NUMBER ONE ENGINE WITH NO DEFECTS NOTED, REPAIRED THE CAPTAINS HUMPSEAL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
